# SDR SWIA201642835

- Difficulty date: November 18, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N495CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7774
- Aircraft time: 31,651 hours, 28,942 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO A  GEAR DISAGREE.  NOSE GEAR SHOWS NOT EXTENDING. ADJUSTED PS 14 NOSE STRUT EXTENSION SENSOR.  SWUNG GEAR OPS GOOD.
